Vol. 8, No. 6, 2014

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 7, 1489–1738
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Decompositions of commutative monoid congruences and binomial ideals
1297–1364

Thomas Kahle and Ezra Miller

Locally analytic representations and sheaves on the Bruhat–Tits building
1365–1445

Deepam Patel, Tobias Schmidt and Matthias Strauch

Complétés universels de représentations de $\mathrm{GL}_2({\mathbb Q}_p)$
1447–1519

Pierre Colmez and Gabriel Dospinescu

On moduli spaces for quasitilted algebras
1521–1538

Grzegorz Bobiński